Ive been on the depo shot for a little over a year now and havent had a period in about 8 months and all of a sudden I started spotting really dark brown for a week and now its turned really bright red with (contraction like pains every so often) I dont know what I should do???
Hi! If you were my patient, I would advise you that you are probably just having breakthrough bleeding and not to worry. I always suggest a pregnancy test whenever there is unusual bleeding too. In most cases the bleeding will subside on its own within a few days. If not, call your doctor. Good luck! Dr B
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.